Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 123027, 31 pages
http://dx.doi.org/10.1155/2010/123027
Research Article

A Hybrid Iterative Scheme for a Maximal Monotone Operator and Two Countable Families of Relatively Quasi-Nonexpansive Mappings for Generalized Mixed Equilibrium and Variational Inequality Problems

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 14 August 2010; Revised 30 September 2010; Accepted 10 October 2010

Academic Editor: Douglas Robert Anderson

Copyright © 2010 Siwaporn Saewan and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. C. Klin-eam, S. Suantai, and W. Takahashi, “Strong convergence of generalized projection algorithms for nonlinear operators,” Abstract and Applied Analysis, vol. 2009, Article ID 649831, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. Cholamjiak and S. Suantai, “A hybrid method for a countable family of multivalued maps, equilibrium problems, and variational inequality problems,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 349158, 14 pages, 2010. View at Publisher · View at Google Scholar
  4. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  5. C. Jaiboon and P. Kumam, “A general iterative method for solving equilibrium problems, variational inequality problems and fixed point problems of an infinite family of nonexpansive mappings,” Journal of Applied Mathematics and Computing, vol. 34, no. 1-2, pp. 407–439, 2010. View at Publisher · View at Google Scholar
  6. P. Katchang and P. Kumam, “A new iterative algorithm of solution for equilibrium problems, variational inequalities and fixed point problems in a Hilbert space,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 19–38, 2010. View at Publisher · View at Google Scholar
  7. P. Kumam, “A new hybrid iterative method for solution of equilibrium problems and fixed point problems for an inverse strongly monotone operator and a nonexpansive mapping,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 263–280, 2009. View at Publisher · View at Google Scholar
  8. A. Moudafi, “Second-order differential proximal methods for equilibrium problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 18, 2003. View at Google Scholar · View at Zentralblatt MATH
  9. X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Qin, S. Y. Cho, and S. M. Kang, “Strong convergence of shrinking projection methods for quasi-φ-nonexpansive mappings and equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 750–760, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Saewan and P. Kumam, “Modified hybrid block iterative algorithm for convex feasibility problems and generalized equilibrium problems for uniformly quasi-φ-asymptotically nonexpansive mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 357120, 22 pages, 2010. View at Publisher · View at Google Scholar
  12. K. Ball, E. A. Carlen, and E. H. Lieb, “Sharp uniform convexity and smoothness inequalities for trace norms,” Inventiones Mathematicae, vol. 115, no. 3, pp. 463–482, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Takahashi, K. Hashimoto, and M. Kato, “On sharp uniform convexity, smoothness, and strong type, cotype inequalities,” Journal of Nonlinear and Convex Analysis, vol. 3, no. 2, pp. 267–281, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Google Scholar · View at Zentralblatt MATH
  15. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Google Scholar · View at Zentralblatt MATH
  16. Y. Su, M. Shang, and X. Qin, “A general iterative scheme for nonexpansive mappings and inverse-strongly monotone mappings,” Journal of Applied Mathematics and Computing, vol. 28, no. 1-2, pp. 283–294, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. Zhou and X. Gao, “An iterative method of fixed points for closed and quasi-strict pseudo-contractions in Banach spaces,” Journal of Applied Mathematics and Computing, vol. 33, no. 1-2, pp. 227–237, 2010. View at Publisher · View at Google Scholar
  18. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Appl. Math., pp. 313–318, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar
  19. W. Nilsrakoo and S. Saejung, “Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 312454, 19 pages, 2008. View at Google Scholar
  20. Y. Su, D. Wang, and M. Shang, “Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 284613, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Zegeye and N. Shahzad, “Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2707–2716, 2009. View at Publisher · View at Google Scholar
  22. D. Butnariu, S. Reich, and A. J. Zaslavski, “Asymptotic behavior of relatively nonexpansive operators in Banach spaces,” Journal of Applied Analysis, vol. 7, no. 2, pp. 151–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S.-y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Saewan, P. Kumam, and K. Wattanawitoon, “Convergence theorem based on a new hybrid projection method for finding a common solution of generalized equilibrium and variational inequality problems in Banach spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 734126, 25 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Appl. Math., pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  28. Y. I. Alber and S. Reich, “An iterative method for solving a class of nonlinear operator equations in Banach spaces,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 39–54, 1994. View at Google Scholar
  29. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Nethrlands, 1990.
  30. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  31. W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Application, Yokohama Publishers, Yokohama, Japan, 2000.
  32. S.-y. Matsushita and W. Takahashi, “Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, no. 1, pp. 37–47, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. H. Iiduka and W. Takahashi, “Weak convergence of a projection algorithm for variational inequalities in a Banach space,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 668–679, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. W. Takahashi and K. Zembayashi, “Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 528476, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. P. Cholamjiak, “A hybrid iterative scheme for equilibrium problems, variational inequality problems, and fixed point problems in Banach spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 719360, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. L. Wei, Y. J. Cho, and H. Zhou, “A strong convergence theorem for common fixed points of two relatively nonexpansive mappings and its applications,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 95–103, 2009. View at Publisher · View at Google Scholar
  38. G. Inoue, W. Takahashi, and K. Zembayashi, “Strong convergence theorems by hybrid methods for maximal monotone operators and relatively nonexpansive mappings in Banach spaces,” Journal of Convex Analysis, vol. 16, no. 3-4, pp. 791–806, 2009. View at Google Scholar · View at Zentralblatt MATH
  39. K. Nakajo, K. Shimoji, and W. Takahashi, “Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 10, no. 2, pp. 339–360, 2006. View at Google Scholar · View at Zentralblatt MATH
  40. Y. Kimura, K. Nakajo, and W. Takahashi, “Strongly convergent iterative schemes for a sequence of nonlinear mappings,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 3, pp. 407–416, 2008. View at Google Scholar · View at Zentralblatt MATH
  41. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  43. F. Kohsaka and W. Takahashi, “Strong convergence of an iterative sequence for maximal monotone operators in a Banach space,” Abstract and Applied Analysis, no. 3, pp. 239–249, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. F. Kohsaka and W. Takahashi, “Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 824–835, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. S.-s. Zhang, “Generalized mixed equilibrium problem in Banach spaces,” Applied Mathematics and Mechanics. English Edition, vol. 30, no. 9, pp. 1105–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH